# SDR ABXA20141007321

- Difficulty date: October 7, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 56,537 hours, 42,209 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Part number: 114T02320
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR UPPER CHORD CORRODED AT LES 464.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS WILL BE REPAIRED ON REA B657-61236.  CORRODED L2, PN 114T023-20, SN NSN, PART NAME UPPER SPLICE PLATE, STRINGER & WS LOCATION LES 464.  ACFT WAS GNDED.
